Parabolic power concavity and parabolic boundary value problems

Kazuhiro Ishige, Paolo Salani

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


This paper is concerned with power concavity properties of the solution to the parabolic boundary value problem (Formula presented.) where Ω is a bounded convex domain in Rn and f is a nonnegative continuous function in Ω × (0, ∞) × R × Rn. We give a sufficient condition for the solution of (P) to be parabolically power concave in Ω̄ × [0, ∞).

Original languageEnglish
Pages (from-to)1091-1117
Number of pages27
JournalMathematische Annalen
Issue number3-4
Publication statusPublished - 2014 Apr

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Parabolic power concavity and parabolic boundary value problems'. Together they form a unique fingerprint.

Cite this